MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT

FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT
Model Number 0012826
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a patient transport the medic crew attempted to convert the stretcher from the chair position to the bed position to prepare for loading into the ambulance; however, the handle utilized for the conversion would not function.The transport was delayed as another ambulance and stretcher need to be called to continue the patient transport.There were no reports of injury or adverse effects as a result of the delayed transport.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Through communications with the end user, the reported issue was confirmed and the appropriate replacements parts were identified and shipped to the customer for repair.The customer has confirmed the repair was completed and the stretcher is now functioning as intended.

Brand Name
PRO 28Z CHAIR COT
Common Device Name
PRO 28Z CHAIR COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key20594638
Report Number1523574-2024-00077
Device Sequence Number17781542
Product Code FPO
UDI-Device Identifier00190790002671
UDI-Public(01)00190790002671(11)230331
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0012826
Device Catalogue Number0012826
Device Lot NumberM540150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date11/02/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale